Turn on thread page Beta

weight gain from steroids watch

    • #1
    • Thread Starter
    #1

    hey. recently been on steroids for about a month now and i have put quite a bit of weight on which hasn't been helped from the fact that i had the flu so literally couldn't move for a week. i've always been concerned about my weight and this really frustrates me and is knocking down my self confidence so i seem to have lost will power to not comfort eat.

    what would be the best way to go about trying to lose this weight and any kind of mental tips to try and combat comfort eating would be so helpful...i don't want to start uni being all self conscious and awkward like i used to be when i was younger....

    thanks xxx
    Offline

    10
    ReputationRep:
    I read this as weight gain from Asteriods..that raises many questions.
    Offline

    12
    ReputationRep:
    Meh. If they're anabolic steroids, the gain in weight is sheer muscle mass (the old story that it weighs more than fat).

    Besides, your body has done a lot of work fighting off the flu. You'll be fine with the weight.
    • #1
    • Thread Starter
    #1

    they were not anabolic steroids but corticosteriods
    Offline

    2
    ReputationRep:
    I was on steriods for 12 weeks and looked like violet from willy wonka by the end of it. Just buy low calorie stuff but I'll be honest and say I think you just have to put up with it nothing I tried worked apart from intravenous steriods but thats no fun. As soon as you come off them the weight just drops off. I don't think its weight more swelling.
    Offline

    0
    ReputationRep:
    (Original post by Sweet by and by)
    I was on steriods for 12 weeks and looked like violet from willy wonka by the end of it. Just buy low calorie stuff but I'll be honest and say I think you just have to put up with it nothing I tried worked apart from intravenous steriods but thats no fun. As soon as you come off them the weight just drops off. I don't think its weight more swelling.
    What was you on steroid for love ? , something bad ?
    Offline

    0
    ReputationRep:
    (Original post by Sweet by and by)
    I was on steriods for 12 weeks and looked like violet from willy wonka by the end of it. Just buy low calorie stuff but I'll be honest and say I think you just have to put up with it nothing I tried worked apart from intravenous steriods but thats no fun. As soon as you come off them the weight just drops off. I don't think its weight more swelling.
    i'd hate having to be on steroids that long!
    Offline

    2
    ReputationRep:
    (Original post by Chantalcompowder)
    i'd hate having to be on steroids that long!
    It was amazing when I came off them it looked like I was deflating!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 24, 2009
Poll
Who is most responsible for your success at university

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.